# SDR ASOA2015051412838

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE AT PAX DOOR HAS CORROSION.  SEVERE CORROSON IS OUT OF LIMITS IAW CRJ 53-21-23-101-001-A01.  R & R LOWER PAX DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG SH670-31875.
